have been taking beta blockers for about 6 years to treat a cardiomyopathy condition, initially started taking Atenolol 25mg daily but felt uncomfortable with feeling of near fainting upon exertion and pain around my arms etc. The doctor then suggested to me to take Propranolol 40mg which I did and have been taking it for around 4 years. I do feel very well and I can not see myself being on any other medication, this medicine is absolutely magic. However, there is a side effect associated with Propranolol and that is it causes some impotence/erection problems. My question is how I can find a solution to this problem considering that I am only able to accept Propranolol as my preferred medication.
Well, gee, this is a little embarrassing but yes, I have. I've used viagra while taking rythmol, which has beta blocking properties. My dose of rythmol at 225 mg 3 times a day is high. So although rythmol is mostly a sodium channel blocker, I'm getting a high dose of beta blocker as well.
I get 100 mg viagra pills and cut them into 25 mg doses (more economical that way). I'm sort of a borderline case so I can get away with the smallest dose. Works great as a "performance enhancer".
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.